# SDR P5CA9701593

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Shaft
- Part number: 65B812931
- Condition: Sheared
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED NOSE LANDING GEAR DOOR GROUND OPERATING HANDLE SHAFT.  REPLACED SHAFT PER BOEING MAINTENANCE MANUAL 32-34-07 OPERATIONAL CHECK NORMAL.
